# SDR TRAX200800139

- Difficulty date: January 27, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 31,441 hours, 35,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF FWD FLOORBOARDS, FOUND 2 EMERGENCY LIGHT TRACK CONNECTORS DAMAGED.
